Alert archive / Indiana / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 83, NWS Indianapolis, IN

June 8, 2022Jennings County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 8, 2022, 4:54 PM EDT for Jennings County, Indiana. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2022, 4:54 PM EDT (20:54 UTC)
Expired
Jun 8, 2022, 5:30 PM EDT
In force
36 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Jennings County, IN

The radar

The Indianapolis radar (KIND), 93 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 8, 2:29 PM EDTTornado WatchSPC8 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.9 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2022-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2022-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1081 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

748 
WUUS53 KIND 082054
SVRIND
INC079-082130-
/O.NEW.KIND.SV.W.0083.220608T2054Z-220608T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
454 PM EDT Wed Jun 8 2022

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Northeastern Jennings County in southeastern Indiana...

* Until 530 PM EDT.

* At 453 PM EDT, a severe thunderstorm was located near North Vernon,
  or 18 miles southeast of Columbus, moving east at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Nebraska around 505 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM EDT for southeastern
Indiana.

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 1000 PM EDT for southeastern
Indiana.

&&

LAT...LON 3904 8544 3905 8566 3913 8566 3913 8557
      3919 8544
TIME...MOT...LOC 2053Z 260DEG 36KT 3910 8560 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Funk
2 follow-up statements
577 
WWUS53 KIND 082105
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
505 PM EDT Wed Jun 8 2022

INC079-082130-
/O.CON.KIND.SV.W.0083.000000T0000Z-220608T2130Z/
Jennings IN-
505 PM EDT Wed Jun 8 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHEASTERN JENNINGS COUNTY...

At 505 PM EDT, a severe thunderstorm was located 8 miles northeast of
Vernon, or 22 miles southwest of Batesville, moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
northeastern Jennings County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM EDT for southeastern
Indiana.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3904 8544 3905 8559 3911 8554 3914 8544
TIME...MOT...LOC 2105Z 287DEG 32KT 3906 8549 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Funk
089 
WWUS53 KIND 082127
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
527 PM EDT Wed Jun 8 2022

INC079-082137-
/O.EXP.KIND.SV.W.0083.000000T0000Z-220608T2130Z/
Jennings IN-
527 PM EDT Wed Jun 8 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JENNINGS COUNTY
WILL EXPIRE AT 530 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

LAT...LON 3904 8544 3905 8559 3911 8554 3914 8544
TIME...MOT...LOC 2127Z 260DEG 36KT 3910 8521 

$$

TWF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 4:38 PM EDT, 16 minutes earlier.

Area forecast discussion, Jun 8, 4:38 PM EDT, 16 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
438 PM EDT Wed Jun 8 2022

.Mesoscale Update...
Issued at 438 PM EDT Wed Jun 8 2022

Axis of highest low-level helicity continues to be centered along
and south of Indy Metro to the Ohio River in the 0-3km layer. This
is coupled with the surface moisture pooling north as dewpoints
begin to flirt with upper 60s to near 70. Surface winds have tried
to back, which would support the higher values of helicity in that
corridor. Satellite imagery also continues to indicate some vertical
growth to the cumulus field along with some collision to a few
cumulus bands further enhancing the vertical growth.

With this vertical growth, we are seeing the presence of ice aloft
which is allowing the charge to occur and produce lightning due to
the glaciation process aloft taking place.

Upstream the jet exit region is still somewhat displaced from
Central Indiana, but anticipate that as this continues to approach
the added lift could assist with some additional upscale growth to
the convective elements that are presently over Central Indiana. The
axis of greatest effective shear is still hovering along and south
of I-70, with values around 40-50kts. So still anticipate some
scattered updrafts to occur the next few hours, and the potential
exists that given the considerable shear and buoyant low-level that
an isolated tornado continues to be a concern.

Mesoscale Discussion from 150pm EDT...

Current observations and satellite imagery depict a surface low
over Central Illinois moving ENE with a warm front extending from
the low towards Vincennes, IN eastward to Seymour, IN to
Cincinnati. North of the warm front, winds remain SE while dew
points continue to rise into the 60s with a sharp gradient across
Central Indiana. 1720z IND ACARS sounding still has a very dry
layer aloft from the surface up to 4 km while low and mid level
lapse rates remain relatively weak. Leftover passing rain from the
dying MCS has helped saturate the column some across Central
Indiana. As this area of convection weakens and continues to push
into eastern Indiana, clearing and destabilization should being to
occur behind it. Still expecting the warm front to surge
northward over the next few hours advecting in a more moist and
unstable environment.

Along and south of the warm front currently is the area to watch for
potential severe storm development. Discrete supercells have already
began firing across South Central Indiana in an environment
characterized by around 2000 j/kg SB CAPE, 40-50 kt Bulk Shear, and
and 100-200 m2/s2 ESRH. Long, slightly curved hodographs in this
area indicate the potential for discrete, potentially splitting
supercells capable of producing large hail, damaging winds, and
isolated tornadoes. Current area to watch for severe storm
development is across Southern Indiana, however conditions for
severe weather should become favorable northward toward Central
Indiana as the warm front slowly pushes north.

&&

.Short Term...(This evening through Thursday night)
Issued at 301 PM EDT Wed Jun 8 2022

Main concerns for this evening:
-Potential for severe weather through 02Z
-Brief heavy downpours with convective elements
-Frontal passage will bring west/northwest flow overnight

Current Synoptic Setup: Satellite imagery showing several
interesting features across Central Indiana, starting with the mid-
lvl clouds sliding east and showing some anti-cyclonic turning with
some vertical growth in this area. Further south the cumulus field
has grown in its footprint, but equally beginning to show some
vertical growth as well with convergence of the cumulus layers. This
cumulus layer is also found in the area where surface dewpoints have
continued to rise with the moist surface conditions, as TD's near 70
degrees. Some backing in the surface winds are also noted between I-
70 and I-64 in Indiana. Further south across Northern KY the
atmosphere has been further destabilized, with surface flow more
backed to the south. ACARS data the last few hours across KIND have
continued to show a dry layer aloft; however, it has been steadily
moistening through the profile. That being said it is possible that
with some convective elements developing in this dry layer over
Central IN that some stronger updrafts could present larger hail
stones.

The jet exit region continues to be further upstream across IA, but
has been slowly pivoting southeast as the 850mb trough progress's
east. The deep layer shear has been rather robust overhead as well,
with values hovering in the 50-60kts range. This coupled with some
low-level helicity and boundaries proximity has introduced the
potential that upscale growth to convective elements could begin to
demonstrate rotating updrafts, thus we have tornado watch issued
until 2Z this evening. Latest surface obs also support this with an
axis of higher helicity centered along and south of IND to BMG.
Based on forward propagation, it would indicate the timing of
convection pushing east for Central IN would likely occur well
before this current ending.

Later Tonight through Thursday: 850mb trough axis continues to push
east overnight ushering in the frontal boundary. This will bring
much drier air into the lower levels and an end to precip as anti-
cyclonic flow brings diffluent flow through the lower-levels. Temps
should steadily fall into the mid 50s overnight, and with subsidence
eroding some of the low-level moisture expect a gradual clearing to
cloud cover overnight but not completely clear skies. Thur should
provide considerable sunshine with diffluent flow from ridging
overhead. Temps will rebound into the upper 70s with some fair-wx
cumulus progged or more diurnally driven.

&&

.Long Term...(Friday through Wednesday)
Issued at 301 PM EDT Wed Jun 8 2022

Friday-Friday night will feature rain chances returning yet again as
a seasonably strong H500 wave crosses the region during the day. A
relatively weak open-wave low will be the surface reflection...with
corresponding fronts aligned west-to-east across the Mid-West.
Forcing aloft should lead generally light to moderate rainfall...
with isolated thunder possible with the wave's timing matching
diurnal heating well. Potential for stronger thunderstorms appears
limited with near-zero instability despite adequate shear throughout
the profile.  Weak surface gradients will promote southwesterly
winds less than 10 mph, which is expected to provide only modest
dewpoints in the 50s...and slightly below normal temperatures
ranging from highs generally in the mid-70s to lows in the mid-50s.

Saturday-Sunday should be mainly dry as a couple more weak, quickly-
passing waves flow over the southern Great Lakes amid somewhat
strong upper-level northwest flow. Isolated showers will be possible
at times, generally across north-central and northeastern zones
which will be closer to the passing vort maxs.  Slightly lower
heights and partly sunny skies will combine to bring near normal
temperatures.

Monday-Wednesday will favor a slowly-advancing warm frontal zone
that will lead to the subtropical warm sector building into the CWA
underneath an amplifying mid-level ridge.  Rain will be most likely
Monday through early Tuesday...and although forcing aloft may be
marginal, precipitable water values quickly rebounding into the 1.50-
2.00 inch range should produce numerous showers along the boundary.
At a glance any thunderstorm potential should be guided by another
ample-shear, low-instability set-up, although these details will be
refined with future runs.  Appears the late Tuesday-Wednesday
timeframe will have deep southwesterly flow...around a strong trough
lifting from the central US into a larger south-central Canada
cyclone...that will promote noticeably warmer conditions.  Some
uncertainty surrounds the curvature of the broad central US upper
ridge into next week...as the troughs combining near the Great Lakes
may suppress heights over the Mid-West. Temperatures will likely be
above normal, although intensity of heat will depend on how much any
northern troughiness slides east or sags southward toward the
region. Appears greater likelihood for well above normal readings
across southern counties...with low chances for precipitation as the
pattern would not support adequate forcing along any approaching
weak boundaries.

The normal max/min for the Indianapolis Area through the long term
period is 81/62.

&&

.Aviation...(18Z TAF Issuance)
Issued at 150 PM EDT Wed Jun 8 2022

IMPACTS:

* High confidence in TSRA with periods of MVFR conditions thru eve.
* Low confidence on specific timing and location of afternoon
  showers and storms.

DISCUSSION:

Current radar depiction across Central IN shows a few
showers/thunderstorms developing and lifting north along a frontal
boundary. This development has been tied to a greater instability
area, which is showing up in the satellite imagery this afternoon.
Surface winds continue to be weak from the southeast around 10-
14kts, but with some of the showers/thunderstorms these gusts will
be locally higher in and around the convective development.
Additionally given the airmass overhead, this will likely set the
stage that reduced VSBYs will occur in and around thunderstorms to
around MVFR possibly even IFR conds for a period of time.

Guidance is still indicating greater coverage to precipitation will
occur after 20Z through about 00Z to perhaps as late as 4Z in the
southeast airfields. Expect clouds to slowly rebound overnight with
flow turning west/northwest; however, if surface winds are light
enough this could present some pockets of fog developing around some
of the airfields. Otherwise expect VFR conds to return by daybreak
if not a bit earlier.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
None.
&&

Mesoscale...Beach
Short Term...Beach
Long Term...AM
Aviation...Beach
Hazardous weather outlook, Jun 8, 4:04 PM EDT, 50 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
404 PM EDT Wed Jun 8 2022

INZ021-028>031-035>049-051>057-060>065-067>072-092015-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Anderson, Muncie, Winchester, Union City,
Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma,
Rosedale, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer,
Gosport, Martinsville, Mooresville, Greenwood, Franklin,
Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg,
Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville,
Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals,
Bedford, Mitchell, Seymour, and North Vernon
404 PM EDT Wed Jun 8 2022

This hazardous weather outlook is for central Indiana.

.DAY ONE...Tonight.

There is a SLIGHT RISK for severe thunderstorms across central
Indiana today. The main threats from storms will be damaging
winds...large hail and brief heavy rain. An isolated tornado cannot
be ruled out. Lightning is a threat with any thunderstorm. The best
chances for severe weather will continue through mid-evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

More thunderstorms are possible on Friday afternoon and evening...as
well as Sunday afternoon and Monday through Tuesday. It is too soon
to determine if these storms will be severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible today. Severe weather reports would
be appreciated.

&&

More detailed information can be accessed at:
http://www.weather.gov/ind/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at:
http://www.weather.gov/ind

In the hours before

Special weather statement, Jun 8, 3:03 PM EDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
303 PM EDT Wed Jun 8 2022

INZ047-055-056-081930-
Johnson IN-Shelby IN-Marion IN-
303 PM EDT Wed Jun 8 2022

...A strong thunderstorm will impact portions of northwestern Shelby,
northern Johnson and southeastern Marion Counties through 330 PM
EDT...

At 302 PM EDT, Doppler radar was tracking a strong thunderstorm over
Greenwood, or 13 miles south of Indianapolis, moving east at 30 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of northwestern
Shelby, northern Johnson and southeastern Marion Counties, including
the following locations... New Whiteland, Whiteland, Bargersville,
Homecroft, Boggstown and Fairland.

This includes the following highways...
 Interstate 65 between mile markers 90 and 105.
 Interstate 74 between mile markers 99 and 105.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 1000 PM EDT for central
Indiana.

&&

LAT...LON 3951 8619 3961 8619 3969 8614 3969 8588
      3946 8587
TIME...MOT...LOC 1902Z 270DEG 27KT 3958 8609

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

CM
Special weather statement, Jun 8, 3:30 PM EDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
330 PM EDT Wed Jun 8 2022

INZ062-063-082000-
Brown IN-Monroe IN-
330 PM EDT Wed Jun 8 2022

...A strong thunderstorm will impact portions of central Monroe and
western Brown Counties through 400 PM EDT...

At 330 PM EDT, Doppler radar was tracking a strong thunderstorm over
Bloomington, moving east at 30 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
  Nashville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 1000 PM EDT for south central
Indiana.

&&

LAT...LON 3910 8656 3926 8655 3934 8626 3906 8621
TIME...MOT...LOC 1930Z 262DEG 26KT 3919 8650

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

CM
Local storm report, Jun 8, 3:55 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
355 PM EDT WED JUN 8 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     HAIL             NORTH VERNON            39.01N 85.63W
06/08/2022  E1.75 INCH       JENNINGS           IN   PUBLIC

            THUNDERSTORM PRODUCED GOLF BALL SIZED HAIL.
            TIME ESTIMATED FROM RADAR.

&&

AGM
Local storm report, Jun 8, 4:35 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
435 PM EDT WED JUN 8 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     1 W ARLINGTON           39.64N 85.59W
06/08/2022                   RUSH               IN   FIRE DEPT/RESCUE

            DAMAGE AT POSEY TWP VOLUNTEER FIRE DEPT
            REPORTED BY FIRST RESPONDERS. TORNADO
            POSSIBLE.

&&

JM
Local storm report, Jun 8, 4:38 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
438 PM EDT WED JUN 8 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     2 W ARLINGTON           39.64N 85.62W
06/08/2022                   RUSH               IN   PUBLIC

            WIND DAMAGE TO TREES AT 9100 BLOCK. TORNADO
            POSSIBLE.

&&

JM
Special weather statement, Jun 8, 4:39 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
439 PM EDT Wed Jun 8 2022

INZ057-082100-
Rush IN-
439 PM EDT Wed Jun 8 2022

...A strong thunderstorm will impact portions of east central Rush
County through 500 PM EDT...

At 438 PM EDT, Doppler radar was tracking a strong thunderstorm over
Glenwood, or 9 miles west of Connersville, moving east at 25 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of east central Rush
County, including the following locations... Glenwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM EDT for central
Indiana.

&&

LAT...LON 3958 8538 3968 8535 3972 8530 3958 8530
TIME...MOT...LOC 2038Z 267DEG 21KT 3963 8532

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

CM

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 10:59 AM EDTSpecial Weather StatementINDSullivan31 min
Jun 8, 11:30 AM EDTSpecial Weather StatementINDClay30 min
Jun 8, 11:50 AM EDTSpecial Weather StatementINDOwen25 min
Jun 8, 1:59 PM EDTSevere Thunderstorm WarningINDJackson, Jennings31 min
Jun 8, 2:06 PM EDTSevere Thunderstorm WarningINDHendricks, Morgan24 min
Jun 8, 2:25 PM EDTSevere Thunderstorm Warning Considerable damage threatINDJennings35 min
Jun 8, 2:29 PM EDTSevere Thunderstorm WarningINDJohnson, Marion, Morgan31 min
Jun 8, 3:03 PM EDTSpecial Weather StatementINDJohnson27 min
Jun 8, 3:30 PM EDTSpecial Weather StatementINDMonroe30 min
Jun 8, 4:02 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown28 min
Jun 8, 4:13 PM EDTTornado WarningINDRush32 min
Jun 8, 4:30 PM EDTSevere Thunderstorm WarningINDBartholomew, Jackson, Jennings30 min
Jun 8, 4:39 PM EDTSpecial Weather StatementINDRush21 min
Jun 8, 5:01 PM EDTSpecial Weather StatementINDCarroll29 min
Jun 8, 6:30 PM EDTSevere Thunderstorm Warning Considerable damage threatINDDelaware30 min
Jun 8, 6:35 PM EDTTornado WarningINDDelaware10 min
Jun 8, 6:43 PM EDTTornado WarningINDRandolph32 min
Jun 8, 7:04 PM EDTSevere Thunderstorm Warning Considerable damage threatINDRandolph11 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.